# SDR SWAA031131

- Difficulty date: May 19, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 73,693 hours, 58,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 6545813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SERVICE DOOR FRAME CRACKED AT BS 332.1, STR 8R.  REPAIRED DOOR FRAME PER SWA EA.
